|Rotator cuff injury or Hiv Neuropathy
Dec 23, 2000
I have been having pain; sometimes severe from top of my left shoulder down my left arm to my hand. At times my fingers go numb also. No chest pain is associated. I am on Viricept and Epivir only. Last t-cell count in April 2000 was 1320 and VL undetectable. I also have Rheumatoid Arthritis with some joint disfigurement in my hands. Could this be related to HIV or more so to the Arthritis?
Response from Dr. Feinberg
The joint disfigurement is part of your rheumatoid arthritis. I'm delighted you're doing so well on your HIV medications, but you should be on 3 drugs, not just 2; please check with your doctor about this. The left arm pain is either due to a problem in your neck (like neck arthritis) or your arm -- it is not HIV neuropathy. Please see your doctor to get evaluated for the cause of the of the pain and numbness. Good luck!
Liver damage from AIDS drug cocktail
- Burning Penis After Touching Anus Worried I Have HIV
- Burning Red Spots After Masturbation Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
- Sinus Infection After Insertive Oral Sex Worried I Have HIV
- Sinus Infection After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.